Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Reduce stomach and body weight - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight Loss
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions

Doctor :   Hi
User :   HI gm
User :   Hello
Doctor :   Hi
Doctor :   Good morning XXXXX
User :   can i ask my question
Doctor :   yes
User :   thanks
User :   I would like to reduce my weight
User :   n iam a software engineer
User :   I would like to reduce my stomach too
Doctor :   Ok
User :   iam 29 with weight 80kg
Doctor :   What is your age and current ht and wt
Doctor :   Ok
Doctor :   height?
User :   so plz suggesess me what i have to do
User :   5.7
User :   but iam not feeling well with the over stomach
User :   at anycost i have to reduce
User :   its notlooking good
User :   gym is better or running which u will prefer sir
Doctor :   The wt reduction should be very gradual
Doctor :   otherwise you wont be able to succeed
User :   k
Doctor :   I prefer both Diet modification and Physical activity
Doctor :   and there is no short cuts to these
Doctor :   The first goal should be only 10% of yoru current wt
Doctor :   that is 8 kgs
Doctor :   which you can do in 12 weeks
Doctor :   It is suggested to lose not more than 0.75 kg per week
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor